Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Deciding the Provability of Certain Fixed Point Statements

George Boolos
The Journal of Symbolic Logic
Vol. 42, No. 2 (Jun., 1977), pp. 191-193
DOI: 10.2307/2272119
Stable URL: http://www.jstor.org/stable/2272119
Page Count: 3
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Deciding the Provability of Certain Fixed Point Statements
Preview not available

Page Thumbnails

  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193